# SDR SIMA20250903001

- Difficulty date: September 3, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N287NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000828
- Aircraft time: 15,190 hours, 10,186 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE LOWER EXTERNAL SKIN AT FR8 BETWEEN STR18L AND STR20L HAS LIGHTNING STRIKE DAMAGE. (MAJOR REPAIR). STRIPPED AREA ON FUSELAGE SKIN AT STRG 20L FR 8 REF EMB 175 SRM 51-23-02. DAMAGE AT FR 8 BETWEEN STR 18L AND 20L L = .650" W = .416" H = .023" ORIGINAL SKIN THICKNESS IS .063" REMAINING .040" NEAREST FASTENER IS .450" NO DAMAGE ALOWABLE IN THIS AREA REF EMB 175 SRM 53-10-01 AD03. CHEMICALLY STRIPPED AREA ON FUSELAGE SKIN AT STRG 18L-20L FR 8 REF ETD2025-170-926463 REV.:/. CUT AND REMOVED DAMAGED AREA OF SKIN FOR FILLER REPAIR AREA AT STRG 18L-20L FR 8-9 IAW ETD2025-170-926463 REV.:/ AND EMB 175 SRM 51-75-00. FABRICATED LOCATED & DRILLED NEW FILLER, TRIPLER PN: 2024T3 .063", DOUBLER PN: 2024T3 .040" FOR REPAIR AT STRG 18L-20L FR 8-9 IAW ETD2025-170-926463 REV.:/. TREATED AND PRIMED NEW FILLER, TRIPLER PN: 2024T3 .063", DOUBLER PN: 2024T3 .040", FOR REPAIR AT STRG 18L-20L FR 8-9 IAW ETN-EJ-51-025, ETD2025-170-926463 REV.:/ EMB 175 SRM 51-23-04, SRM 51-23-05. INSTALLED NEW FILLER, TRIPLER, & DOUBLER,  FOR REPAIR AT STRG 18L-20L FR 8-9 IAW ETD2025-170-926463 REV.:/ AND EMB 175 SRM 51-40-08. CLEANED, PREPPED, AND RESTORED FINISH TO EXTERNAL SIDE OF REPAIR AT STR 18L-20L AND FR 8-9 PER E175 SRM 51-23-04, SRM 51-23-05, ENVOY ETN-EJ-51-025, SRM 51-- 23-06 AND ENVOY ETN-EJ-51-015. APPLIED FILLET SEAL TO EXTERNAL DO UBLER AND TRIPLER AT FRAME 8 BETWEEN STRINGER 18L AND STRINGER 20L IAW SRM 51-21-02.
